# SDR SIMA20190306004

- Difficulty date: March 6, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 42,248 hours, 38,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IS CORRODED ON CENTER OMEGA BEAM BETWEEN FRAMES 24-25. C/A-COMPLETE:REMOVED CORROSION ON PREVIOUS REPAIR ON CENTER OMEGA BEAM BETWEEN FRAMES 24-25 VIA BLENDING IAW SRM 51-10-03.
